# SDR UALA2010081703010

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 59,233 hours, 11,528 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11706K0260
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK IN RT MAIN WHEEL WELL, FOUND HYD LINE BURST AT RT ANTI-SKID SHUTTLE VALVE, FWD FLEX LINE JUST OTBD FROM RT MAIN GEAR TRUNNION. INSTALLED INTERIM REPAIR LINE IAW GNMM.  LEAK CK OK.  HYD SYS SERVICED. REPLACED PERMANENT HYD LINE, NO LEAKS NOTED.
